Hirshfeld, Yoram and Rabinovich, Alexander - Expressiveness of Metric modalities for continuous time

lmcs:2225 - Logical Methods in Computer Science, February 23, 2007, Volume 3, Issue 1
Expressiveness of Metric modalities for continuous time

Authors: Hirshfeld, Yoram and Rabinovich, Alexander

We prove a conjecture by A. Pnueli and strengthen it showing a sequence of "counting modalities" none of which is expressible in the temporal logic generated by the previous modalities, over the real line, or over the positive reals. Moreover, there is no finite temporal logic that can express all of them over the real line, so that no finite metric temporal logic is expressively complete.


Source : oai:arXiv.org:cs/0611119
DOI : 10.2168/LMCS-3(1:3)2007
Volume: Volume 3, Issue 1
Published on: February 23, 2007
Submitted on: April 29, 2006
Keywords: Computer Science - Logic in Computer Science,F.3.1,F.4,F.4.1


Share

Consultation statistics

This page has been seen 49 times.
This article's PDF has been downloaded 21 times.